# SDR SWAA2022040507903

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 241ABF HAS AREA OF DELAM AND DAMAGED INSERTS / REPAIRED AREA OF DELAM AND REPLACED DAMAGED INSERTS IAW SRM 53-00-50-2R-1 ON FLOORPANEL 241ABF.
